MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/pde.12775

Медицинская библиотека · Pediatric dermatology · 2016

The "Heart Sign": An Early Indicator of Dose-Dependent Doxycycline-Induced Phototoxicity.

Nguyen Tuyet A, Krakowski Andrew C

Клинический случайСтатьяПеревод в очереди

Аннотация

Oral doxycycline is an antibiotic commonly used for the treatment of inflammatory acne in adolescents. Dose-dependent phototoxicity, unrelated to dose duration, is a well-known complication of its use. We present three adolescents who developed bilateral phototoxic rashes on the dorsal thenar spaces of their hands while taking doxycycline for their acne. Identification of the "heart sign" rash as a specific doxycycline-related phototoxic reaction should alert clinicians to the need for prompt intervention, including sun protection counseling and a possible change in antibiotics, in the uniquely vulnerable adolescent population. Early recognition may allow patients to avoid future, more widespread phototoxic drug reactions.

Для цитирования: Nguyen Tuyet A, Krakowski Andrew C. The "Heart Sign": An Early Indicator of Dose-Dependent Doxycycline-Induced Phototoxicity.. Pediatric dermatology. 2016. DOI: 10.1111/pde.12775.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.